Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Barsky, Daniel
Fonctions zêta $p$-adiques d'une classe de rayon des corps de nombres totalement réels. Groupe de travail d'analyse ultramétrique, 5 (1977-1978), Exp. No. 16, 23 p.
Full text djvu | pdf | Reviews Zbl 0406.12008 | 5 citations in Numdam

stable URL: http://www.numdam.org/item?id=GAU_1977-1978__5__A9_0

Bibliography

[1] Amice (Y.). - Nombres p-adiques. - Paris, Presses Universitaires de France, 1975 (Collection Sup ; "Le Mathématicien", 14).  MR 447195 |  Zbl 0313.12104
[2] Amice (Y.) et Fresnel (J.). - Fonctions zêta p-adiques des corps de nombres abéliens réels, Acta Arithm., Warsawa, t. 20, 1972, p. 353-384.
Article |  MR 337898 |  Zbl 0217.04303
[3] Barsky (D.). - Transformation de Cauchy p-adique et algèbre d'Iwasawa, Math. Annalen, t. 266, 1978, p. 255-266.  MR 476705 |  Zbl 0352.12014
[4] Cassou-Noguès (P.). - Valeurs sur les entiers des fonctions zêta des corps de nombres et des fonctions L des courbes elliptiques, Thèse d'état, Math., Univ. Bordeaux, 1978.
[5] Coates (J.) and Sinnott (W.). - On p-adic L-functions over quadratic fields, Invent. Math., Berlin, t. 25, 1974, p. 253-279.  MR 354615 |  Zbl 0305.12008
[6] Deligne (P.) and Ribet (K.). - Value of abelian L function at negative integers (à paraître).
[7] Diamond (J.). - On the value of p-adic L-functions at positive integers (à paraître).
[8] Hecke (E.). - Uber die Zetafunktion beliebiger algebraischer Zahlkörper, Nachr. Gesell. Wiss. Göttingen Math.-Phys. Kl., 1917, p. 77-89 ; "Mathematische Werke", p. 159-171. - Göttingen, Vandenboek und Ruprecht, 1959.
Article |  JFM 46.0256.02
[9] Hecke (E.). - Eine neue Art von Zetafunktion und ihre Beziehungen zur Verteilung der Primzahlen, math. Z., t. 1, 1918, p. 357-376 ; " Mathematische Werke", p. 215-234. - Göttingen, Vandenboek und Ruprecht, 1959.
Article |  MR 1544302 |  JFM 46.0258.01
[10] Iwasawa (K.). - Lectures on p-adic L-functions. - Princeton, Princeton University Press and University of Tokyo Press, 1972 (Annals of Mathematics Studies, 74).  MR 360526 |  Zbl 0236.12001
[11] Koblitz (N.). - Interpretation of the p-adic log Γ function and Euler constant using Bernoulli measures, Harvard, 1977 (Preprint).
[12] Koblitz (N.). - p-adic numbers, p-adic analysis and zeta functions. - Berlin, Springer-Verlag, 1977 (Graduate Texts in Mathematics, 58).  MR 754003 |  Zbl 0364.12015
[13] Krasner (M.). - Rapport sur le prolongement analytique dans les corps valués complets par la méthode des éléments analytiques quasi-connexes, "Table ronde d'analyse non archimedienne" [1972. Paris], p. 131-254, Bull. Soc. math. France, Mémoire 39-40, 1974.
Numdam |  MR 385168 |  Zbl 0295.12104
[14] Kubota (T.) und Leopoldt (H.W.). - Eine p-adische Theorie der Zeta-werte, J. für die reine und angew. Math., t. 214-215, 1964, p. 328-329.  MR 163900 |  Zbl 0186.09103
[15] Mazur (B.) and Swinnerton-Dyer (P.). - Arithmetic of Weil curves, Invent. Math., Berlin, t. 25, 1974, p. 1-61.  MR 354674 |  Zbl 0281.14016
[16] Queen (C. ) . - On the existence of p-adic abelian L-functions, Thesis Univ. Berkeley, 1974.
[17] Robba (P.). - Fonctions analytiques sur les corps valués ultramétriques complets, "Prolongement analytique et algèbres de Banach ultramétriques", Astérisque, 1973, n° 10, p. 109-218.  MR 357841 |  Zbl 0289.12110
[18] Serre (J.P.). - Formes modulaires et fonctions zêta p-adiques, "Modular functions of one variable, III" [1972, Antwerpen], p. 191-268. - Berlin, Springer-Verlag, 1973 (Lecture Notes in Mathematics, 350).  MR 404145 |  Zbl 0277.12014
[19] Serre (J.P.). - Endomorphismes complétement continus d'espaces de Banach p-adiques. - Paris, Presses Universitaires de France, 1962 (Institut des Hautes Etudes Scientifiques, Publications mathématiques, 12 , p. 69-85).
Numdam |  MR 144186 |  Zbl 0104.33601
[20] Shintani (T.). - On the evaluation of totally real algebraic fields at non positive integers, J. of the Fac. of Sc., Univ. of Tokyo, Section I, t. 23, 1976, p. 393-417.  MR 427231 |  Zbl 0349.12007
[21] Siegel (C.L.). - Über die Fouriersche Koeffizienten von Modulformen, Nach. Akad. Wiss. Göttingen, Math.-phys. Kl., t. 2, 1970, p. 15-56.  MR 285488 |  Zbl 0225.10031
Copyright Cellule MathDoc 2014 | Credit | Site Map